MAUDE Adverse Event Report: MOBIUS MOBILIYT LLC. IBOT PMD

MOBIUS MOBILIYT LLC. IBOT PMD
Model Number IBOT PMD
Health Effect - Clinical Codes Fall (1848); Laceration(s) (1946)
Date of Event 02/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in the incident was brought back to mobius mobility and evaluated.Engineering pulled the electronic logs from the device and found no system failures or issues with the device.The log data captured at the time of the event was evaluated.The data supports that user did not correct the pitch forward command used to transition to the next lower step in stair mode, resulting in the ibot continuing to pitch forward giving the resulting wrench code.Engineering also performed stair climbing test with the device and found it to be functioning normally.From the data and the photos of the stairs that the incident took place on it is believed that the accident was user error.The railing was inadequate for the user to grasp from underneath; the user manual and training manual instruct to grasp the handrail with one hand underneath (palm facing up) and one hand above (palm facing down).
 
Event or Problem Description
User reported a forward fall of the device while attempting to descend a set of stairs in stair mode.On the bottom step, he came down hard and was thrown from the device resulting in a cut on his eyebrow that required stitches.Mobius verified that the user was not wearing his hip belt at the time.

Brand Name
IBOT PMD
Common Device Name
IBOT
Manufacturer (Section D)
MOBIUS MOBILIYT LLC.
540 north commercial st.
suite 310
manchester NH 03101
MDR Report Key11477294
Report Number3014522447-2021-00001
Device Sequence Number19686440
Product Code IMK
UDI-Device Identifier00857584008003
UDI-Public00857584008003
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K172601
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberIBOT PMD
Device Catalogue NumberMMPX-10000-000
Device Lot NumberN/A
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2021
Initial Report FDA Received Date03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age25 YR